# SDR AALA20000397

- Difficulty date: March 2, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 867401
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SAT - FLT 1713 - ON DEPARTURE AFTER LANDING GEAR UP, RIGHT AND LEFT GEAR MESSAGE APPEARED.  CYCLED GEAR MESSAGE REAPPEARED.  REPLACED RIGHT GEAR DOOR SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
